Alert archive / Oklahoma / Wind Advisories in 2019
Wind Advisory 6, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Mar 12, 2019, 11:49 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 13, 2019, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2019, 11:49 AM CDT (16:49 UTC)
- In effect from
- Mar 13, 2019, 1:00 PM CDT
- Expired
- Mar 14, 2019, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519 WWUS74 KTSA 121649 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1149 AM CDT Tue Mar 12 2019 ...VERY STRONG...POTENTIALLY DAMAGING...WINDS POSSIBLE WEDNESDAY AFTERNOON... ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-130300- /O.NEW.KTSA.WI.Y.0006.190313T1800Z-190314T0000Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa- Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1149 AM CDT Tue Mar 12 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY... The National Weather Service in Tulsa has issued a Wind Advisory, which is in effect from 1 PM to 7 PM CDT Wednesday. * TIMING...Midday thru the afternoon hours. * WINDS...Wind gusts between 40 and 50 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ054>057-059>061-064>066-130300- /O.NEW.KTSA.HW.A.0001.190313T1800Z-190314T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek- Okfuskee-Okmulgee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee 1149 AM CDT Tue Mar 12 2019 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... The National Weather Service in Tulsa has issued a High Wind Watch, which is in effect from Wednesday afternoon through Wednesday evening. * TIMING...Midday thru the afternoon hours. * WINDS...Wind gusts may reach as high as 60 mph. * IMPACTS...The high winds may damage trees, cause power outages and damage some structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drivers of vans, campers, trailers, and other high-profile vehicles should be alert to the danger of these high winds, especially when driving along east-west roads, and on bridges and overpasses. Take action to secure trash cans, lawn furniture, and other loose outdoor objects. && $$ Lacy
8 follow-up statements
249 WWUS74 KTSA 130243 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 943 PM CDT Tue Mar 12 2019 ...VERY STRONG...POTENTIALLY DAMAGING...WINDS POSSIBLE WEDNESDAY AFTERNOON... ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-131000- /O.CON.KTSA.WI.Y.0006.190313T1800Z-190314T0000Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa- Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 943 PM CDT Tue Mar 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY... * TIMING...Midday thru the afternoon hours. * WINDS...Wind gusts between 40 and 50 miles an hour are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ054>057-059>061-064>066-131000- /O.CON.KTSA.HW.A.0001.190313T1800Z-190314T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek- Okfuskee-Okmulgee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee 943 PM CDT Tue Mar 12 2019 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * TIMING...Midday thru the afternoon hours. * WINDS...Wind gusts may reach as high as 60 miles an hour. * IMPACTS...The high winds may damage trees, cause power outages, and damage some structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drivers of vans, campers, trailers, and other high-profile vehicles should be alert to the danger of these high winds, especially when driving along east-west roads, and on bridges and overpasses. Take action to secure trash cans, lawn furniture, and other loose outdoor objects. && $$
358 WWUS74 KTSA 130610 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 110 AM CDT Wed Mar 13 2019 ...VERY STRONG...POTENTIALLY DAMAGING...WINDS POSSIBLE WEDNESDAY AFTERNOON... OKZ054>057-059>061-064>066-140300- /O.UPG.KTSA.HW.A.0001.190313T1800Z-190314T0000Z/ /O.NEW.KTSA.HW.W.0001.190313T1800Z-190314T0300Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek- Okfuskee-Okmulgee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee 110 AM CDT Wed Mar 13 2019 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued a High Wind Warning, which is in effect from 1 PM this afternoon to 10 PM CDT this evening. The High Wind Watch is no longer in effect. * TIMING...Midday through the evening hours. * WINDS...South winds of 25 to 40 mph with gusts of 55 to 60 mph are expected. * IMPACTS...The high winds may damage trees, cause power outages, and damage some structures. Driving will be hazardous especially for those traveling in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drivers of vans, campers, trailers, and other high-profile vehicles should be alert to the danger of these high winds, especially when driving along east-west roads, and on bridges and overpasses. Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-140300- /O.EXT.KTSA.WI.Y.0006.190313T1800Z-190314T0300Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa- Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 110 AM CDT Wed Mar 13 2019 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * TIMING...Midday through the evening hours. * WINDS...South winds of 20 to 30 mph with wind gusts between 40 and 50 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
609 WWUS74 KTSA 131500 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1000 AM CDT Wed Mar 13 2019 ...VERY STRONG...POTENTIALLY DAMAGING...WINDS EXPECTED THIS AFTERNOON... OKZ054>057-059>061-064>066-140300- /O.CON.KTSA.HW.W.0001.190313T1800Z-190314T0300Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek- Okfuskee-Okmulgee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee 1000 AM CDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * TIMING...Midday through the evening hours. * WINDS...South winds of 25 to 40 mph with gusts of 55 to 60 mph are expected. * IMPACTS...The high winds may damage trees, cause power outages, and damage some structures. Driving will be hazardous especially for those traveling in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drivers of vans, campers, trailers, and other high-profile vehicles should be alert to the danger of these high winds, especially when driving along east-west roads, and on bridges and overpasses. Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-140300- /O.EXA.KTSA.WI.Y.0006.190313T1800Z-190314T0300Z/ Crawford-Franklin-Sebastian- Including the cities of Van Buren, Ozark, Charleston, and Fort Smith 1000 AM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued a Wind Advisory, which is in effect from 1 PM this afternoon to 10 PM CDT this evening. * TIMING...Midday through the evening hours. * WINDS...South winds of 20 to 30 mph with wind gusts between 40 and 45 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-140300- /O.CON.KTSA.WI.Y.0006.190313T1800Z-190314T0300Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa- Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1000 AM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * TIMING...Midday through the evening hours. * WINDS...South winds of 20 to 30 mph with wind gusts between 40 and 50 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
865 WWUS74 KTSA 132037 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 337 PM CDT Wed Mar 13 2019 ...Strong winds expected to continue into the evening... OKZ054>057-059>061-064>066-140600- /O.CAN.KTSA.HW.W.0001.000000T0000Z-190314T0300Z/ /O.EXB.KTSA.WI.Y.0006.000000T0000Z-190314T0600Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek- Okfuskee-Okmulgee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee 337 PM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Tulsa has issued a Wind Advisory, which is in effect until 1 AM CDT Thursday. The High Wind Warning has been cancelled. * TIMING...Afternoon and evening hours. * WINDS...Wind gusts between 45 and 55 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. A few brief power outages are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-132145- /O.CAN.KTSA.WI.Y.0006.000000T0000Z-190314T0300Z/ Crawford-Franklin-Sebastian- Including the cities of Van Buren, Ozark, Charleston, and Fort Smith 337 PM CDT Wed Mar 13 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Wind Advisory. Wind gusts are no longer expected to meet criteria across west central Arkansas. Therefore, the advisory will be canceled. $$ ARZ001-010-OKZ058-062-063-067>071-140600- /O.EXT.KTSA.WI.Y.0006.000000T0000Z-190314T0600Z/ Benton-Washington AR-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair- Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 337 PM CDT Wed Mar 13 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... * TIMING...Afternoon and evening hours. * WINDS...Wind gusts between 40 and 50 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ002-011-OKZ049-053-072>076-140000- /O.EXT.KTSA.WI.Y.0006.000000T0000Z-190314T0000Z/ Carroll-Madison-Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Berryville, Eureka Springs, Huntsville, Antlers, Clayton, Hugo, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 337 PM CDT Wed Mar 13 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Afternoon hours...tapering off by sunset. * WINDS...Wind gusts to 40 mph are possible. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Lacy
811 WWUS74 KTSA 132353 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 653 PM CDT Wed Mar 13 2019 ...Strong winds to continue through the evening... ARZ002-011-OKZ049-053-072>076-140100- /O.EXP.KTSA.WI.Y.0006.000000T0000Z-190314T0000Z/ Carroll-Madison-Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Berryville, Eureka Springs, Huntsville, Antlers, Clayton, Hugo, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 653 PM CDT Wed Mar 13 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Gusty winds will continue overnight but remain below advisory levels. Frequent gusts of 20 to 35 mph are likely through the overnight hours and into the day on Thursday. $$ ARZ001-010-OKZ054>071-140600- /O.CON.KTSA.WI.Y.0006.000000T0000Z-190314T0600Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 653 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * TIMING...Afternoon and evening hours. * WINDS...Wind gusts between 40 and 55 mph are expected. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. A few impacts to the power grid are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
840 WWUS74 KTSA 140204 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 904 PM CDT Wed Mar 13 2019 ...Strong winds to continue overnight... ARZ001-010-OKZ054>071-141200- /O.EXT.KTSA.WI.Y.0006.000000T0000Z-190314T1200Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 904 PM CDT Wed Mar 13 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... * TIMING...Through the overnight hours. * WINDS...Wind gusts between 40 and 50 mph are likely. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
310 WWUS74 KTSA 140828 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 328 AM CDT Thu Mar 14 2019 ARZ010-OKZ060-064>071-140930- /O.CAN.KTSA.WI.Y.0006.000000T0000Z-190314T1200Z/ Washington AR-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee- Adair-Muskogee-McIntosh- Including the cities of Fayetteville, Springdale, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 328 AM CDT Thu Mar 14 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Wind Advisory for parts of northeast Oklahoma and northwest Arkansas. $$ ARZ002-150000- /O.EXB.KTSA.WI.Y.0006.000000T0000Z-190315T0000Z/ Carroll- Including the cities of Berryville and Eureka Springs 328 AM CDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued a Wind Advisory, which is in effect until 7 PM CDT this evening. * TIMING...Through early evening. * WINDS...West winds of 20 to 30 mph with gusts around 40 to 45 mph are likely. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-OKZ054>059-061>063-150000- /O.EXT.KTSA.WI.Y.0006.000000T0000Z-190315T0000Z/ Benton-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers- Mayes-Delaware- Including the cities of Rogers, Bentonville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Claremore, Pryor, Grove, and Jay 328 AM CDT Thu Mar 14 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through the early evening. * WINDS...West winds of 20 to 30 mph with gusts around 40 to 45 mph are likely. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
828 WWUS74 KTSA 142352 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 652 PM CDT Thu Mar 14 2019 ARZ001-002-OKZ054>059-061>063-150100- /O.EXP.KTSA.WI.Y.0006.000000T0000Z-190315T0000Z/ Benton-Carroll-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Rogers-Mayes-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Claremore, Pryor, Grove, and Jay 652 PM CDT Thu Mar 14 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds have diminished from earlier in the day and the advisory will be allowed to expire. Some gusts to 25 or 30 miles per hour will be possible until around midnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 12, 9:54 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 12, 9:54 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 954 AM CDT Tue Mar 12 2019 ...UPDATE... .DISCUSSION... Second round of morning showers is pushing eastward across far northern Oklahoma and into northwest Arkansas. Lightning and pockets of heavier rainfall have been much more prevalent with this round than with the earlier round, given higher instability moving in from the southwest. This band should continue to move eastward, likely clearing the forecast area by early to mid afternoon. Updated POPs/Weather/QPF reflect the expected progression, in addition to higher lightning/thunderstorm coverage. Late morning will feature a break in the activity for the remainder of eastern Oklahoma and much of west central Arkansas, although another batch of showers and thunderstorms continues to be expected during the mid to late afternoon hours, primarily across parts of northeast Oklahoma, in addition to the overnight/early Wednesday morning shower/thunderstorm line. Given the persistent cloudy skies and precipitation through much of the day, also have lowered high temperatures some near the Kansas border today. Other weather elements look good for now. Updated products already out. && .PREV DISCUSSION... /Issued 614 AM CDT Tue Mar 12 2019/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. In general, MVFR to IFR conditions are expected to return during the morning as additional rain moves back into the area through the day. There will be a more substantial break in the precipitation by late this afternoon and especially this evening before heavier band of rain begins to affect eastern OK terminals by the end of the forecast. Winds will also increase from the southeast this evening with some gusts over 20 knots likely. Will also see LLWS develop at FSM as south winds increase to 35-45 knots above the surface and valley winds valley remain light from the east. PREV DISCUSSION... /Issued 315 AM CDT Tue Mar 12 2019/ DISCUSSION... A band of showers with embedded thunderstorms, associated with a broad zone of 290-300K isentropic ascent, continues to track east across the forecast area early this morning. CAMs models generally suggest that this area of convection will slide east of the area during the morning hours, with additional showers/thunderstorms focusing more across northeast OK/northwest AR this afternoon. The severe weather threat will be low through the day, although areas of locally heavy rainfall may occur. Convection will develop across NM into west TX later today, ahead of a powerful upper level cyclone lifting out of the desert southwest. This activity will surge east with the dryline overnight, approaching eastern OK late tonight. While instability is forecast to remain rather low, a deeply sheared environment may result in some sporadic strong winds. Showers/storms will move into western AR Wednesday morning, with precipitation eventually exiting the forecast area later Wednesday afternoon. An impressive surface cyclone (likely around 975mb) will lift through KS Wednesday. Gusty south to south-southwest winds will develop behind the exiting precipitation, with gusts around 40-45 mph likely across a large portions of the forecast area. Depending on the depth of mixing, could see some gusts over 50 mph in a few spots. We'll eventually need a Wind Advisory, but will hold off on issuance for now. Gusty west to northwest winds will persist into Thursday as well. Generally quiet/dry weather is expected late week and into the weekend, with temperatures around seasonal averages by Sunday/Monday. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22
Hazardous weather outlook, Mar 12, 5:00 AM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 AM CDT Tue Mar 12 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 AM CDT Tue Mar 12 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After 3 AM.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After Midnight.
HEAVY RAIN.
RISK...Limited.
AREA...Northeastern Oklahoma.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After Midnight.
DISCUSSION...
Periods of showers and isolated thunderstorms will continue
through the day, especially across northeast Oklahoma. Severe
weather is not anticipated, but locally heavy rainfall amounts
are possible.
After a break in the rain for much of tonight, a band of heavy
rainfall with embedded thunderstorms will move into parts of
eastern Oklahoma well after midnight tonight as a strong low
pressure system approaches. While instability will be limited, the
very strong wind fields associated with this system will support a
limited threat of isolated damaging wind gusts mainly west of
Highway 75 very late tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential...High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY through MONDAY...No Hazards.
EXTENDED DISCUSSION...
The band of heavy rain and thunderstorms will continue to move
across eastern Oklahoma and western Arkansas Wednesday morning,
with a continued threat of damaging wind gusts. Widespread 1 to 2
inch rainfall amounts are likely before the rains move out
Wednesday afternoon.
Very strong winds will continue in the wake of Wednesday's system.
Widespread gusts over 40 mph are expected with gusts exceeding
50 mph possible across northeast Oklahoma through Wednesday
afternoon. Gusty west winds will continue Thursday as well, with
gusts near 40 mph possible.
weather.gov/tulsa contains additional information.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:44 AM CDT | Special Weather Statement | TSA | Choctaw | 31 min |
| Mar 12, 2:51 AM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Mar 12, 11:49 AM CDT | High Wind Watch | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Pawnee and 3 more | 13 hr |
| Mar 12, 2:10 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
Nearby
Wind Advisories in Oklahoma, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.